/ / COMMON CAUSES FOR TINNITUS
HNR Blogs

COMMON CAUSES FOR TINNITUS

Tinnitus is a condition where you experience ringing or other noises in one or both ears. Caused by an underlying condition like age-related hearing loss, trauma to the ear, or a problem with the circulatory system, a proper treatment reduces the noise or makes its impact less noticeable. Listed below are some of the common…

Common Causes of Tinnitus

Tinnitus is a condition where you experience ringing or other noises in one or both ears. Caused by an underlying condition like age-related hearing loss, trauma to the ear, or a problem with the circulatory system, a proper treatment reduces the noise or makes its impact less noticeable.

Listed below are some of the common causes for Tinnitus.

  • Noise-induced Hearing loss
  • Ear infection or canal blockage
  • Head or neck injuries
  • Medications
  • Age-related hearing loss

Noise-induced hearing loss:

Regular exposure to loud noise severely damages your hearing. It could also cause Tinnitus. If you live in an area with high traffic density, the blaring sounds of the honking could damage your hearing. Exposing your ears to the loud music in the concerts could cause Tinnitus. Most of the musicians suffer from Tinnitus. Wear protective gear to your ears if you work in a loud, noisy environment.

Ear infection or canal blockage:

Keep your ear canals clean. Fluid build-up because of infection, dirt accumulation, wax build-up, irregular cleaning practices may cause blockages. The blockade could change the pressure in your ear that may cause tinnitus. Wax is necessary but, an unreasonable amount of wax built-up is damaging. Likewise, irregular cleaning practices do more harm than any good.

Head or neck injuries:

Damage caused because of trauma to the neck or head might cause tinnitus. With time, the severity of the condition will reduce. However, proper expert advice is required to keep it in check. Regular exercise for the symptoms could help.

Medications:

Medications for prolonged chronic diseases might cause a side-effect that could cause tinnitus. Nonsteroidal, anti-inflammatory drugs, antidepressants, anti-malarial drugs, etc., are some medications that cause tinnitus. However, the sound disappears when the patient stops using medicines. If the patient requires using the medicine, they should get medical advice from the experts to alleviate the symptoms.

Age-Related hearing loss:

You may suffer Tinnitus at any age, but it becomes more common as you get older. Aged people may be more prone to developing the condition. It’s believed that hearing deprivation could contribute to the symptoms. When there is no external sound, our brain may compensate by hissing, buzzing, or whooshing noises.

Above are some of the common causes of tinnitus. Several other causes contribute to the symptoms. Seeking proper medical advice reduces the effect of tinnitus. HNR offers comprehensive Tinnitus prevention and treatment services and also HNR is one of the Best Tinnitus clinic in Hyderabad Book an appointment with our audiologist to get your tinnitus diagnosis. 

Call us today to Book Your Slot at

Panjagutta: 8237037087

Kukatpally: 8237037087

Similar Posts

Leave a Reply

Your email address will not be published.